# SDR DALA2017062504946

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE FITTING ON THE AFT LOWER STOP OF THE FWD CARGO DOOR.  THE FITTING WAS REPLACED IAW SRM 51-41-01-0G, 51-41-02-0G, 51-41-05-0G, AND DRAWING 3926046, REV. B.
